# SDR VQI2015F00016

- Difficulty date: April 23, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N626VA
- Make and model: Airbus A320-214
- Aircraft serial: 2830
- Aircraft time: 29,092 hours, 8,574 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Broken
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ACFT LANDED SAFELY AFTER LOSING GREEN HYDRAULIC SYSTEM QUANTITY AND DECLARING AN EMERGENCY.  THE CREW ENTRIES: "HYD GREEN RSRV LO LEVEL IN FLIGHT" AND " HYD GREEN ENG 1 PUMP LO PR IN FLIGHT".  MAINTENANCE FOUND PRESSURE RELIEF LINE BROKEN AND PROCEEDED TO REPLACE IT AND COMPLY WITH ALL ASSOCIATED INSPECTIONS AND MAINTENANCE PROCEDURES.
